| Model Number |
MMT-723RNAB |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Hypoglycemia (1912)
| Date of Event |
12/01/2011
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the customer had lows on and off.The customer¿s blood glucose level was unknown at the time of incident.Cusotmer delined troubleshoot for high and low blood glucose level.The insulin pump will be returned for analysis.